# SDR EIA2007168

- Difficulty date: September 20, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D LT UPPER DECK FLOORBEAM BS 440 CRACK FOUND ON FLOORBEAM UPPER CHORD INSP HOLE.  FABRICATED AND INSTALLED REPAIR NEW STRAP PER BOEING PROPOSAL 1-568670402 (EA-53-1182).
